Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Cohomology of subgroups of finite index of $SL\left( {3,Z} \right)$ and $SL\left( {4,Z} \right)$


Author: Avner Ash
Journal: Bull. Amer. Math. Soc. 83 (1977), 367-368
MSC (1970): Primary 10E25, 22E40
MathSciNet review: 0430154
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10E25, 22E40

Retrieve articles in all journals with MSC (1970): 10E25, 22E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14271-7
PII: S 0002-9904(1977)14271-7